Medical Science · Insulin Administration
A diabetic client develops fatty lumps at insulin injection sites. What is the most likely cause of this condition?
- 1Excessive dietary fat intake
- 2Repeated use of the same injection site✓
- 3The exclusive use of human insulin
- 4An allergic reaction to insulin
Correct answer
Repeated use of the same injection site
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Medical Science?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Insulin Administration?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Medical Science · Insulin Administration